# SDR ASAA2023073044320

- Difficulty date: July 30, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 60,410 hours, 17,850 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL. LIGHT EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET. GROUNDED - YES. (RESOLVED ON W/O: 1963596 TASKCARD: N/R-00001 ) RAN BITE PROCEDURE PER F.I.M MANUAL 21-62 TASK 801 NO CURRENT FAULTS FOUND AT THIS TIME. NO HISTORY LAST 30 DAYS. THIS CLEARS MEL 21-19G AND C/N 3002956 SEAMC SCOTT NOTIFIED.
